Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I'm 49 male my resting heart rate is between 50/53 is this due to my medications for angina

Bisoprolol 10mg 1 Daily
Aspirin 75mg 1 Daily
Isosorbide mononitrate modified 60mg 2 Daily
Clopidogrel 75mg 1 Daily
Tildiem LA 200mg capsules 2 Daily these was put up yesterday
Lansoprazole 30mg 1 Daily
Nicorandil 20mg 2 Daily
Simvastatin 80mg at Night
Nitromin Spray

Loading...

Hi there Keith, did you have a question to ask us? It sounds like having a resting rate like that is pretty good. Did you have something that you were concerned about? Let me know!
Reply

Loading...

I just wondered if it was too low :-)
Reply

Loading...

Hi Keith, it actually sounds like it's pretty good! How are you doing now? How did you even get a resting rate that low? Do you exercise a lot? I think that you must be in incredibly good shape. Let me know what you think.
Reply

Loading...

hi I dont exercise its my meds thats doing it :-)
Reply

Loading...

Haha well I don't want to take meds to get a resting rate like that! That's totally in a normal range though, although it's obviously on the low end. Keep an eye on it. If it drops any lower, see a doctor, but otherwise, it should be just fine. Does that help?
Reply

Loading...

How can you give advice like that? Keith is craming himself with drugs to alleviate one condition and most probably causing other problem's which are unknown. As Keith says he IS NOT mega fit as you naively suspected, his heart rate is that low as a result of medication. Keith don't listen to people like this who don't know what they're talking about. Speak to a GOOD doctor interested in treating your condition by natural means.

I am 47 and have recently been diagnosed with an irregular H/B. I was, without further tests prescribed BISOPROLOL a beta blocka with known side effects. When my blood results came back I was informed I have high cholesterol. Again without hesitation, I was prescribed another drug, a statin of which type, as yet I don't know. I checked the side effects of statin's on line, and soon discovered they cause more harm than good. I have no intention of taking them, and will endeavour to improve my diet. As the result of a second episode of an irregular H/B, under the same circumstances, it would appear that the cause is too high an intake of caffeine, as a result of excessive consumption of energy drinks, loaded with the stuff.

It would seem that many doctors today jump to a conclusion without asking what might be relevant question's. I am of the opinion that it is quite likely a change of diet and the avoidence of caffeine will put me back on the straight and narrow.

I am no expert and wouldn't dream of giving you any advice from my own perspective. ALWAYS seek GOOD medical advice if in doubt

Reply

Loading...